# SDR DALA2024072407449

- Difficulty date: September 25, 2021
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,668 hours, 40,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DTE/MONITOR INSP. REF. ER/A 593734-14; FUSELAGE / SKIN / STA. 1660 TO STA. 1680, S-24R / DENT & EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 593734-14. (1960651)
